| Catalog Number |
510035SIM1/CN |
| Medical Device Problem Codes |
Fracture (1260); Material Separation (1562)
| Health Effect - Clinical Code |
Foreign Body In Patient (2687)
| Date of Event |
04/27/2022
Type of Reportable Event
Serious Injury
Event or Problem Description
The account alleges that during percutaneous transluminal angiography [pta] procedure, the tip of the catheter detached within the patient.The physician had acquired right retrograde radial artery access and when attempting to advance the catheter over a guidewire, the clinical staff noted that the catheter tip was damaged.The physician continued to navigate the patient's brachial artery under fluoroscopy when the tip detached.The foreign body migrated to the proximal end of the patient's radial artery.After further assessment of the patient's condition post procedure, the physician decided not to attempt the removal of the foreign body.No additional patient consequence to report.
Additional Manufacturer Narrative
The suspect device is expected to return for evaluation.A follow up will be submitted when the evaluation is complete.
Additional Manufacturer Narrative
The suspect device was not returned for evaluation.A photograph was provided by the account.The complaint is confirmed.The root cause could not be determined.The device history record was reviewed, and no exception documents were found.A search of the complaint database was performed and no similar complaints for this lot number were identified.Should the device be returned later, the investigation will be re-opened.